MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA320400
Medical Device Problem Codes Malposition of Device (2616); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.Communication with the source indicated there was no product malfunction.
 
Event or Problem Description
It was reported that on (b)(6) 2021, this patient had been scheduled to undergo a percutaneous replacement of the superior vena cava with the help of three gore® excluder® aortic extender components outside the instructions for use.During the procedure, a gore® excluder® aortic extender component pla320400 / 22903558 was deployed and had gone into the right ventricle of the heart.The pla component was subsequently retrieved from the ventricle and the patient without issues.Expecting to implant the second gore® excluder® aortic extender component right after the first one, the sterile pouch of a pla320400 / 22903558 had also been opened in the meantime but not used as the procedure was considered unsuccessful with the first pla not having been implanted.The patient tolerated the procedure.The pla320400 / 22903558 was reportedly discarded at the facility.The pla320400 / 22903558 was returned to tilburg warehouse for further processing.There is no further information available.
 
Event or Problem Description
It was reported that the pla320400 / 22903558 was returned to tilburg warehouse for further processing.
 
Additional Manufacturer Narrative
H6, component code: added code 515.B5, event description: updated part of event description.H6, medical device problem code: replaced code 4001 with code 2616.H6, investigation conclusions: replaced code 67 with code 4315.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12094412
Report Number3013164176-2021-01208
Device Sequence Number3926268
Product Code MIH
UDI-Device Identifier00733132618804
UDI-Public00733132618804
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Model NumberPLA320400
Device Catalogue NumberPLA320400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale